# SDR 20000808SH013

- Difficulty date: July 25, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N779Q5
- Make and model: Cessna 650
- Aircraft serial: 6507079
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: GPN17APNS
- Condition: Broken
- Location: Nose Ww
- Part time: 2,604 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED LOOSE WHEEL STEERING, COULD NOT BE DISENGAGED.  FOUND WIRE, GPN1-7APNS, BROKEN BETWEEN CONNECTOR PN1 AND PN5.  WIRE BUNDLE WAS WELL PROTECTED WITH SPIRAL WRAP AND CLOTH COVERING.  WIRE BUNDLE SHOWED NO SIGN OF EXTERIOR DAMAGE AND WAS SUPPORTED IN WHEELWELL TO PREVENT DAMAGE.  WHEN BROKEN WIRE WAS FOUND, IT WAS CLEANLY CUT.  THE WIRE WAS LIKELY DAMAGED DURING ASSEMBLY AND BROKE IN SERVICE.  (X)
